On generalized extreme-value order statistics and moments
Kragujevac Journal of Mathematics, Tome 26 (2004), p. 139
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Kragujevac J. Math. 26 (2004) 139-152.
Classification :
62E15 62G32 62G30 62E20
Keywords: generalized extreme value, single moment, product moment
Keywords: generalized extreme value, single moment, product moment
@article{KJM_2004_26_a14,
author = {Shola Adeyemi},
title = {On generalized extreme-value order statistics and moments},
journal = {Kragujevac Journal of Mathematics},
pages = {139 },
year = {2004},
volume = {26},
zbl = {1078.62010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2004_26_a14/}
}
Shola Adeyemi. On generalized extreme-value order statistics and moments. Kragujevac Journal of Mathematics, Tome 26 (2004), p. 139 . http://geodesic.mathdoc.fr/item/KJM_2004_26_a14/